Skip to content Skip to navigation

Periodic Solutions of Nonautonomous Mackey-Type Systems with Delays

Volume 4, Number 1 (2013), 11 - 22

Periodic Solutions of Nonautonomous Mackey-Type Systems with Delays

Communicated By: 
Alain Haraux
Price: $20.00

Abstract

Non-autonomous systems of delay differential equations, that model classical Mackeytype hematopoietic stem cell dynamics and Mackey-type circuit systems with delayed feedback controllers, are under study. Explicit sufficient and necessary conditions for the existence of positive periodic solutions are obtained via topological methods.